PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 75 | 3 | 247-256
Tytuł artykułu

Noethérianité de certaines algèbres de fonctions analytiques et applications

Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
Let $M ⊂ ℝ^{n}$ be a real-analytic submanifold and H(M) the algebra of real analytic functions on M. If K ⊂ M is a compact subset we consider $S_{K}={f ∈ H(M)| f(x) ≠ 0 for all x ∈ K}$; $S_{K}$ is a multiplicative subset of $H(M)$. Let $S_{K}^{-1}H(M)$ be the localization of H(M) with respect to $S_{K}$. In this paper we prove, first, that $S_{K}^{-1}H(M)$ is a regular ring (hence noetherian) and use this result in two situations:
   1) For each open subset $Ω ⊂ ℝ^{n}$, we denote by O(Ω) the subalgebra of H(Ω) defined as follows: f ∈ O(Ω) if and only if for all x ∈ Ω, the germ of f at x, $f_{x}$, is algebraic on $H(ℝ^{n})$. We prove that if Ω is a bounded subanalytic subset, then O(Ω) is a regular ring (hence noetherian).
   2) Let $M ⊂ ℝ^{n}$ be a Nash submanifold and N(M) the ring of Nash functions on M; we have an injection N(M) → H(M). In [2] it was proved that every prime ideal p of N(M) generates a prime ideal of analytic functions pH(M) if M or V(p) is compact. We use our Theorem 1 to give another proof in the situation where V(p) is compact. Finally we show that this result holds in some particular situation where M and V(p) are not assumed to be compact.
Rocznik
Tom
75
Numer
3
Strony
247-256
Opis fizyczny
Daty
wydano
2000
otrzymano
2000-03-10
poprawiono
2000-08-20
Twórcy
  • Département des Mathématiques, Faculté des Sciences, Université Ibn Tofail, B.P. 133, 14000 Kinitra, Morocco
  • Département des Mathématiques, Faculté des Sciences, Université Ibn Tofail, B.P. 133, 14000 Kinitra, Morocco
Bibliografia
  • [1] J. Bochnak, M. Coste et M.-F. Roy, Géométrie algébrique réelle, Ergeb. Math. Grenzgeb. 12, Springer, New York, 1987.
  • [2] M. Coste, J. M. Ruiz and M. Shiota, Approximation in compact Nash manifolds, Amer. J. Math. 117 (1995), 905-927.
  • [3] A. Elkhadiri et J.-Cl. Tougeron, Familles noethériennes de modules sur $\underline{k}[[x]]$ et applications, Bull. Sci. Math. 120 (1996), 253-292.
  • [4] H. Matsumura, Commutative Algebra, Benjamin, New York, 1970.
  • [5] D. Popescu, General Neron desingularization, Nagoya Math. J. 100 (1985), 97-126.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv75z3p247bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.